# SDR 08FDEA00694

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEAR IN RT MLG RIB 5 LUGS, FORWARD RIB 5 REPAIR PERFORMED BY REAM UP THE HOLES AND INSTALLING OVERSIZE BUSH IAW DRAWING R572-49221.
